Journal Article

A note on standard deviation and standard error

Hossein Hassani, Mansoureh Ghodsi and Gareth Howell

in Teaching Mathematics and its Applications: An International Journal of the IMA

Published on behalf of Institute of Mathematics and its Applications

Volume 29, issue 2, pages 108-112
Published in print June 2010 | ISSN: 0268-3679
Published online March 2010 | e-ISSN: 1471-6976 | DOI: https://dx.doi.org/10.1093/teamat/hrq003
A note on standard deviation and standard error

Show Summary Details

Preview

Many students confuse the standard deviation and standard error of the mean and are unsure which, if either, to use in presenting data. In this article, we endeavour to address these questions and cover some related ambiguities about these quantities.

Journal Article.  0 words. 

Subjects: Mathematics ; Education

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.